MathSciNet Relay Station
MathSciNet bibliographic data
MR2178700 37C05 (37A35 37B10 37B40 37C20 37D05 37D20 37E30)
Downarowicz, Tomasz; Newhouse, Sheldon Symbolic extensions and smooth dynamical systems. Invent. Math. 160 (2005), no. 3, 453–499.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement